×

zbMATH — the first resource for mathematics

On one nonlocal problem for the Euler-Darboux equation. (Russian. English summary) Zbl 1413.35289
Summary: The boundary value problem with displacement is determined for the generalized Euler-Darboux equation in the field representing the first quadrant. This problem, unlike previous productions, specifies two conditions, connect integrals and fractional derivatives from the values of the sought solution in the boundary points. On the line of singularity of the coefficients of the equations the matching conditions continuous with respect to the solution and its normal derivation are considered. The authors took for the basis of solving the earlier obtained by themselves the Cauchy problem solution of the special class due to the integral representations of one of the specified functions acquired simple form both for positive and for negative values of Euler-Darboux equation parameter. The nonlocal problem set by the authors is reduced to the system of Volterra integral equations with unpacked operators, the only solution which is given explicitly in the corresponding class of functions. From the above the uniqueness of the solution of nonlocal problem follows. The existence is proved by the direct verification. This reasoning allowed us to obtain the solution of nonlocal problem in the explicit form both for the positive and for the negative values of Euler-Darboux equation parameter.

MSC:
35L10 Second-order hyperbolic equations
35Q05 Euler-Poisson-Darboux equations
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] [1] Dolgopolov V. M., Dolgopolov M. V., Rodionova I. N., “Two problems for a hyperbolic equation of the third order in three-dimensional space”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 67:8/1 (2008), 95–107 (In Russian) · Zbl 06968824
[2] [2] Dolgopolov V. M., Dolgopolov M. V., Rodionova I. N., “Construction of special classes of solutions for some differential equations of hyperbolic type”, Dokl. Math., 80:3 (2009), 860–866 · Zbl 1180.35330
[3] [3] Dolgopolov M. V., Rodionova I. N., “Problems involving equations of hyperbolic type in the plane or three-dimensional space with conjugation conditions on a characteristic”, Izv. Math., 75:4 (2011), 681–689 · Zbl 1227.35191
[4] [4] Dolgopolov V. M., Rodionova I. N., “Extremal properties of solutions of special classes of a hyperbolic-type equation”, Math. Notes, 92:4 (2012), 490–496 · Zbl 1262.35148
[5] [5] Dolgopolov M. V., Dolgopolov V. M., Rodionova I. N., “Two Problems Involving Equations of Hyperbolic Type of the Third Order in the Three-Dimensional Space”, Advancement and Development in Mathematical Sciences, 3:1–2 (2012), 25–38 · Zbl 1262.35148
[6] [6] Rodionova I. N., Dolgopolov V. M., “A similar for \(Δ_1\) problem for the second-order hyperbolic equation in the 3D Euclidean space”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. & Math. Sci.], 2015, no. 4(19), 697–709 (In Russian) · Zbl 06969188
[7] [7] Nakhushev A. M., “A new boundary value problem for a degenerate hyperbolic equation”, Sov. Math., Dokl., 10:4 (1969), 935–938 · Zbl 0187.35105
[8] [8] Nakhushev A. M., “On some boundary value problems for hyperbolic equations and equations of mixed type”, Differ. Uravn., 5:1 (1969), 44-59 (In Russian) · Zbl 0172.14302
[9] [9] Nakhusheva Z. A., Nelokal’nye kraevye zadachi dlia osnovnykh i smeshannogo tipov differentsial’nykh uravnenii [Nonlocal boundary value problems a for basic and mixed types of differential equations], KBSC Academy of Sciences Publ., Nal’chik, 2012, 196 pp. (In Russian)
[10] [10] Andreev A. A., Ryabov A. V., “Some boundary value problems of Bitsadze–Samarsky type for a generalized Tricomi equation in unbounded domains”, Differentsial’nye uravneniia i ikh prilozheniia [Differential equations and their applications], Kuibyshev Polytechnical Institute Publ., Kuibyshev, 1975, 9–15 (In Russian)
[11] [11] Andreev A. A., Ryabov A. V., “On some boundary value problems for hyperbolic equations degenerating inside a domain”, Differentsial’nye uravneniia i ikh prilozheniia [Differential equations and their applications], Kuibyshev Polytechnical Institute Publ., Kuibyshev, 1975, 15–21 (In Russian)
[12] [12] Volkodavov V. F., Repin O. A., “A solution of the boundary value problem with shift for a hyperbolic equation”, Differentsial’nye uravneniia i ikh prilozheniia [Differential equations and their applications], Kuibyshev Polytechnical Institute Publ., Kuibyshev, 1975, 44–49 (In Russian)
[13] [13] Volkodavov V. F., Nikolaev N. Ya., “A new problem with shift in an unbounded domain for the Euler–Darboux equation with positive parameters”, Matematicheskaia fizika [Mathematical Physics], Kuibyshev Polytechnical Institute Publ., Kuibyshev, 1979, 3–9 (In Russian)
[14] [14] Kirilenko S. V., Enukova T. M., “On the solution of a \( Σ_ {ab} \) boundary value problem with a shift in an unbounded domain for the Euler–Darboux equation with positive parameters”, Matematicheskaia fizika [Mathematical Physics], Kuibyshev Polytechnical Institute Publ., Kuibyshev, 1979, 12–24 (In Russian)
[15] [15] Volkodavov V. F., Mel’nikova A. I., “A problem with nonlocal boundary conditions for the degenerate hyperbolic equation”, Differentsial’nye uravneniia (Matematicheskaia fizika) [Differential Equations (Mathematical Physics)], v. 248, Kuibyshev, 1981, 24–31 (In Russian)
[16] [16] Volkodavov V. F., Lomonosova T. B., “A generalized Goursat problem for the Euler–Darboux equation with positive parameters”, Differentsial’nye uravneniia s chastnymi proizvodnymi [Differential equations with partial derivatives], Kuibyshev, 1983, 3–8 (In Russian)
[17] [17] Volkodavov V. F., Rodionova I. N., “Solution of Volterra integral equations system of the first kind with one special function in the kernels”, Differ. Uravn., 26:5 (1990), 903-904 (In Russian) · Zbl 0699.45004
[18] [18] Volkodavov V. F., Rodionova I. N., “Inversion formulas for some two-dimensional Volterra integral equations of the first kind”, Russian Math. (Iz. VUZ), 42:9 (1998), 28–30 · Zbl 0961.45002
[19] [19] Andreev A. A., Ogorodnikov E. N., “On some boundary value problems with conditions of Bitsadze–Samarsky type for a system of equations with the Bitsadze–Lykov operator”, Matematicheskoe modelirovanie i kraevye zadachi [Mathematical modeling and boundary value problems], Samara State Technical Univ., Samara, 1999, 3–11 (In Russian)
[20] [20] Repin O. A., Kraevye zadachi so smeshcheniem dlia uravnenii giperbolicheskogo i smeshannogo tipov [Boundary value problems with shift for equations of hyperbolic and mixed type], Saratov Univ., Samara Branch, Samara, 1992, 164 pp. (In Russian) · Zbl 0867.35002
[21] [21] Nakhushev A. M., Zadachi so smeshcheniem dlia uravnenii v chastnykh proizvodnykh [Problems with shifts for partial differential equations], Nauka, Moscow, 2006, 287 pp. (In Russian) · Zbl 1135.35002
[22] [22] Repin O. A., “An analog of the Nakhushev problem for the Bitsadze–Lykov equation”, Differ. Equ., 38:10 (2002), 1503–1509 · Zbl 1029.35072
[23] [23] Repin O. A., Kumykova S. K., “On a boundary value problem with shift for an equation of mixed type in an unbounded domain”, Differ. Equ., 48:8 (2012), 1127-1136 · Zbl 1260.35080
[24] [24] Repin O. A., Kumykova S. K., “A nonlocal problem for a mixed-type equation whose order degenerates along the line of change of type”, Russian Math. (Iz. VUZ), 57:8 (2013), 49–56 · Zbl 1286.35173
[25] [25] Repin O. A., Kumykova S. K., “A nonlocal problem with fractional derivatives for the mixed type equation”, Russian Math. (Iz. VUZ), 58:8 (2014), 65–70 · Zbl 1302.35411
[26] [26] Repin O. A., Kumykova S. K., “On a class of nonlocal problems for hyperbolic equations with degeneration of type and order”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. & Math. Sci.], 2014, no. 4(37), 22–32 (In Russian) · Zbl 06968930
[27] [27] Andreev A. A., Ogorodnikov E. N., “Application of matrix integral-differential operators in the formulation and solution of nonlocal boundary value problems for systems of hyperbolic equations”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. & Math. Sci.], 2001, no. 12, 45–53 (In Russian)
[28] [28] Andreev A. A., Ogorodnikov E. N., “Some local and non-local analogues of the Cauchy-Goursat problem for a system of Bitsadze-Lykov equations with an involutive matrix”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. & Math. Sci.], 2002, no. 16, 19–35 (In Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.